# SDR CAL950140

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11985
- Make and model: Airbus A300 B4-103
- Aircraft serial: 119
- Engine: Ge CF650C2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 1555M23G01
- Condition: Ruptured
- Location: Nr 1 Eng
- Part time: 32,290 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 288 - EWR - TAKEOFF WAS ABORTED AT 60 KNOTS AFTER THE NR 1 ENGINE N1 DROPPED AND THE EGT ROSE TO 950 DEGREES.  MAINTENANCE FOUND THE NR 1 ENGINE 14TH STAGE DUCT BLOWN.  THE 14TH STAGE DUCT WAS REMOVED AND REPLACED.  THE NR 1 ENGINE WAS RUN AT HIGH POWER WITH ALL PARAMETERS AND INDICATIONS CHECKING NORMAL.  S/D - THE FAILURE WAS DUE TO HIGH VIBRATORY STRESSES IN THE 14TH STAGE CDP AIR TUBE RESULTING FROM THE 14TH STAGE AIR BLEED TUBE.  THE CF6-50 FLEET HAS BEEN MODIFIED BY REMOVING THE 14TH STAGE AIR BLEED TUBE PER GE SERVICE BULLETIN 75-071.  (M)
